View Single Post
Old 10-25-2004, 11:53 AM   #3
jtu91952 jtu91952 is offline
Inactive
 
Join Date: Jan 2004
Location: western ny
Posts: 944
jtu91952 HB User
Re: I Can't Wean With This????

As stated in my other posts, i was on toprol xl for about 3 or 4 yrs, i wanted off the toprol xl due to side effects. My gp would not take me off the med so i halfed the bill to 50 mgs instead of 100mgs. Everything was ok, but it still caused me problems with side effects. I abruptly stopped the toprol xl and boy was i sorry. My bp spiked to 225/110 or something like that which caused me to go to ER. My bp kinda normaled out after a couple of wks. Bharkins is correct though, bcuz now my bp is all over the place. I only take verapamil which doesn't help much. When i see my cardio next month, hopefully i will get a good bp med that i can stick with. My bp is around 140-160 ish. the bottom #s are always under 80 and pulse is under 80.

Maybe you could just half the dosage as suggested by zip or maybe you really need the med to keep you in the range you're in.